# SDR UALA2011031401209

- Difficulty date: March 12, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 58,034 hours, 20,998 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0403
- Part serial: 134
- Condition: Faulty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SDCU MAINTENANCE STATUS CLASS II MESSAGE DISPLAYED ON LOWER ECAM.  DEFERRED PER PDL.  INSTALLED NEW SDCU PER MM, OPS CHECKED GOOD.
